# SDR N6WA2022121201

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10255
- Aircraft time: 39,249 hours, 27,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100976
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 OVERHEAD EMERGENCY EXIT FLOODLIGHTS INOP IN BACK OF CABIN. R AND R EMERG CEILING LIGHT BULBS IAW CRJ AMM 33-51-09. OPS CHECK GOOD.
